| Model Number |
470327-15 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 8mm medium-large clip applier instrument will not close the clip completely.The user completed the procedure with no further issue reported.No fragment fell inside the patient.No known impact or patient consequence was reported.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the instrument; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.